Publications of Fernando A. Schwartz

Papers Published

  1. F.A. Schwartz, The zero scalar curvature Yamabe problem on manifolds with boundary, Indiana Univ. Math. J. no. 55 (2006), pp. 1449-1460
  2. P. Dartnell, A. Maass, F. Schwartz, Combinatorial constructions associated, Theoret. Comput. Sci. no. 304 (2003), pp. 485-497 (from undergrad thesis.)

Papers Submitted

  1. F.A. Schwartz, Existence of outermost apparent horizons with product of spheres topology (2007)


  1. F.A. Schwartz, Yamabe invariants of manifolds with boundary (2006)